# SDR USAABA03025

- Difficulty date: July 2, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 55T142
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE LEFT GENERATOR WENT INOPERATIVE AND COULD NOT BE RESET.  THE APU WAS STARTED, BUT PERFORMED AND AUTO SHUTDOWN AFTER FIVE MINUTES OF OPERATION.  FLIGHT RETURNED TO LGW.  EN ROUTE BACK TO LGW, THE APU WAS RESTARTED, BUT SHUTDOWN AGAIN.  MAINTENANCE REPLACED THE IDG WIRING HARNESS.  THE APU FUEL/OIL SEPARATOR WAS SUMPED AND THE APU OPERATED FOR THREE HOURS.  (M)
